Parimutuel betting under asymmetric information

F. Koessler, C.N. Noussair, A. Ziegelmeyer

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)733-744
JournalJournal of Mathematical Economics
Volume44
Issue number7-8
Publication statusPublished - 2008

Cite this

Koessler, F., Noussair, C. N., & Ziegelmeyer, A. (2008). Parimutuel betting under asymmetric information. Journal of Mathematical Economics, 44(7-8), 733-744.
Koessler, F. ; Noussair, C.N. ; Ziegelmeyer, A. / Parimutuel betting under asymmetric information. In: Journal of Mathematical Economics. 2008 ; Vol. 44, No. 7-8. pp. 733-744.
@article{e47a44f3c52942faa46bda0be2f15825,
title = "Parimutuel betting under asymmetric information",
author = "F. Koessler and C.N. Noussair and A. Ziegelmeyer",
year = "2008",
language = "English",
volume = "44",
pages = "733--744",
journal = "Journal of Mathematical Economics",
issn = "0304-4068",
publisher = "Elsevier",
number = "7-8",

}

Koessler, F, Noussair, CN & Ziegelmeyer, A 2008, 'Parimutuel betting under asymmetric information', Journal of Mathematical Economics, vol. 44, no. 7-8, pp. 733-744.

Parimutuel betting under asymmetric information. / Koessler, F.; Noussair, C.N.; Ziegelmeyer, A.

In: Journal of Mathematical Economics, Vol. 44, No. 7-8, 2008, p. 733-744.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Parimutuel betting under asymmetric information

AU - Koessler, F.

AU - Noussair, C.N.

AU - Ziegelmeyer, A.

PY - 2008

Y1 - 2008

M3 - Article

VL - 44

SP - 733

EP - 744

JO - Journal of Mathematical Economics

JF - Journal of Mathematical Economics

SN - 0304-4068

IS - 7-8

ER -

Koessler F, Noussair CN, Ziegelmeyer A. Parimutuel betting under asymmetric information. Journal of Mathematical Economics. 2008;44(7-8):733-744.